# SDR MWEA00608

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 59226619
- Condition: Gouged
- Location: Auxillary Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD AUXILLARY TANK AFT SIDE LEFT OUTBOARD VERTICAL STIFFENER HAS VERY DEEP GOUGE AT UPPER INBOARD LEG.  REMOVED AND REPLACED VERTICAL STIFFENER EXTRUSION.  (M)
